# SDR DALA2024050805038

- Difficulty date: May 8, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 88,968 hours, 23,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 3 EMERGENCY LIGHTS IN AFT CABIN INOP. CENTER AISLE OVERHEAD, L3 SIDE EXIT, R3 EXIT SIGN. CORRECTIVE ACTION: FOUND BATTERY PACK OVERHEAD AT 3L BAD.EQUIPMENT M735. REMOVED AND REPLACED EMERGENCY BATTERY PER B757 AMM 33-51. OPS CHECKED GOOD. (4376113)
